# SDR AALA201806189004

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 50,877 hours, 30,402 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD HAS HIGH PITCH SQUEAL ABOVE 31,000 FT. REPLACED THE R1 WINDSHIELD IAW J/C 26L2105601.  OPS AND LEAK CHECKED GOOD AND FASTENERS WERE SEALED UNDER WINDOW.   THE AIRCRAFT WAS GROUNDED.
